Invariant subspaces of Toeplitz operators with piecewise continuous symbols.

Peller, V. V. (1993) Invariant subspaces of Toeplitz operators with piecewise continuous symbols. Proceedings of the American Mathematical Society, 119 (1). pp. 171-178. ISSN 1088-6826

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19641
Deposited By:
Deposited On:
11 Nov 2008 14:15
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16